| Model Number |
T505U |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
04/20/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that during the implant procedure of this 21 mm aortic bioprosthetic valve into the small root, which had a small left ventricular outflow tract (lvot) , the physician noted that after the device was fully sutured into place the leaflets were not properly coapting (pli10).As a result this device was removed and another valve was attempted.The second 21 mm aortic bioprosthetic valve (pli20) was sutured into place when the physician noted that there was "damage" of the device.At this time the second device was removed, and replaced with another 21 mm aortic bioprosthetic which remains implanted without issue.No additional adverse patient effects were reported. .